# SDR ASAA11710792

- Difficulty date: November 21, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 41,172 hours, 18,329 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Support
- Part number: 313A21431
- Condition: Worn
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PNL 431 AT AFT SUPPORT CENTER LOWER AREA WORN.  REPAIRED FORWARD FRAME SUPPORT IAW REO 6 14308 REV A DATED 11 29 2011 AND EA 700 54EA 06958 DATED 30 NOV 2011.
